On Some Inequalities of the Cauchy-Bunyakovsky-Schwarz Type and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Sofo, Anthony (2008) On Some Inequalities of the Cauchy-Bunyakovsky-Schwarz Type and Applications. Tamkang Journal of Mathematics, 39 (4). pp. 291-301. ISSN 0049-2930


Some discrete inequalities of Cauchy-Bunyakovsky-Schwarz type for complex numbers with applications for the maximal deviation of a sequence fromits weighted mean are given.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3650
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15136. Cauchy-Bunyakovsky-Schwarz inequality, complex numbers, maximal deviation, probability density.
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login